# SDR 2006UALA01369

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 21,118 hours, 7,882 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL BEAM HAS CORROSION ON UPPER SURFACE AT FRAME 66.   DOOR SILL BEAM REPAIRED PER SRM 53-41-14 FIG 201.
